Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pain, tingling in testicle and inner thigh to knee, periodic sharp abdominal pains after taking up gym. Is it worrisome?

Hello, I have a somewhat complicated question: I m a 27 year old male. Recently I started going to the gym three times a week for about an hour each time, mostly to get back in shape and gain some weight. After one of the sessions I started feeling pain and tingling in my left testicle and my inner thigh all the way to my knee . I took a break from the gym to see if resting would help and it did. However, three days later I started feeling pain in my upper abdomen on both sides. It started off on the right and then it mostly hurt on the left near my hip. It s a surface pain that comes and goes and feels electric . I also drink a lot of coffee, and I started taking protein supplements and multivitamin . I stopped taking them in the meantime, thinking that it might be related. I plan to cut down on coffee as well. Please let me know if I should be worried - I don t know if I should see a doctor and what could possibly be wrong. What are my options?
Asked On : Fri, 16 Mar 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, it appears to be the urinary tract infection, or the stone in the ureter near the bladder. The onset at the time of gym might be a coincidence.
I advise you to consult a surgeon for diagnosis and treatment.
You may need to have an ultrasound for diagnosis.
i usually prescribe to my patient with such symptoms cifixime,mefanamic acid, dicyclomine hydrochloride.
Wishing for a quick and complete recovery. Thank you.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor